my dr prescribed them for arthritus pain and I have taken 500 mg at a time with no relief.
Is 500 mg of tramadol too much ?
Question posted by dewey77 on 28 April 2010
Last updated on 3 August 2010
tramadol is a pain killer equal in pain killing strength to tylenol#3. It is also a dangerous drug at high doses and will eventually cause seizures. You are in that area now and unless you stop abusing this drug then you will definitely begin to have seizures. Go back to your doctor and try and get something else before these seizures kill you...
Does your doctor have a license to practice medicine??? The absolute MAXIMUM dose per day is 300mg. Please have a talk with your doctor. Not only are they crappy for pain relief they are addictive. If he's worried about prescribing opiates for pain relief, there are much safer, better working meds he can prescribe. In my opinion, tramadol should be taken off the market. This is only my opinion. But please discuss this with your "doctor."
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.